Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from ocd, taking fluvoxin 200mg, symptoms of ocd gone. What to do?

i am suffering from ocd . i am taking fluvoxin 200 mg at present. but still i fear that someone or people will harm me.i had a loud discussion with one of my workers about six months ago now i think that he may harm me.i have talked to him 2-3 times after that incident.he is presently not working with me. i become normal but when that scene of discussion comes in my mind ,i get disturbed.what shold i do? should i increase the dose of fluvoxin , all other symptoms of ocd which were present earlier have gone.this is ocd or something else
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to healthcare magic

As per your details, the symptom that "people will harm you" is indicative of some psychotic phenomenon probably "delusion of persecution". Don't stop fluvoxin 200 mg by your own.Discuss all this with your psychiatrist as you might need other drugs like antipsychotics.
Hope it helps
Good luck
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor